# SDR DALA2023032002066

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,566 hours, 21,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DUE TO LIGHTEN STRIKE INSP FOUND DAMAGE AFTER BLENDING AT STA 535 AND STL 28-L. CORRECTIVE ACTION: C/W UT THINKNESS INSP PER B757-200 NDT PART 4 51-00-10. WORKING R.I 606946-14 FOUND 2 SMALL RIVITS IN BLEND C/W STEPS 3,4,5 ON RI INFO SENT TO ENGINEERING NO CRACK INMOTION POST NEW BLEND REF TO LOG 4785536 (QC2000) SEE LOG 4785536 FOR CORRECTIVE ACTION. (2673096)
